# SDR 2002FA0000199

- Difficulty date: January 9, 2002
- Submitted: February 14, 2002
- Operation: General aviation
- Aircraft: N792SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8717
- Engine: Lyc IO360A1A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED PROP SPINNER.
